# SDR SIMA20200130001

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14532637401
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IS CORRODED AT FRAME 29-C/A-ACCOMPLISHED REPAIR TO CENTER OMEGA BEAM CORROSION AT FRAME 29 IAW ERS-EM-53MR-4017 PT. A REV: ORIGINAL
